YB
BannerBanner

PCT acne help please!( Desperate)

Author
Seany
Senior Member
  • Total Posts : 111
  • Reward points: 2454
  • Joined: 2005/04/08 23:39:58
  • Status: offline
2005/07/21 15:05:20 (permalink)
0

PCT acne help please!( Desperate)

Help.....................ive got 10 days PCT left and over the last 2 days ive come out in spots big time, its horrible and im very very p1ssed off about it due to the fact im going to Antigua in 15 days time and i certainly do not want to embaress my wife kids and myself over there.

What the hell can i do to get rid asap, stop PCT? i feel good in myself so will this be a problem?

Anything from the chemists strong and fast acting i could get, ive been using clearasil ultra the last week when they started to show mildly but that has obviously not worked.

Please help im depressed big time

Sean
#1

13 Replies Related Threads

    Valley Fitness
    mad_cereal_lover
    Pro-Member
    • Total Posts : 10022
    • Reward points: 8332
    • Joined: 2004/04/13 21:49:50
    • Location: Southwest, United Kingdom
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 15:11:24 (permalink)
    0
    Firstly IMo don't stop PCT unless you want to lose gains and shut yourself down, doesn't matter if you feel fine or not, I would keep up on PCT.

    Secondly, what was your cycle? Bbigman might be able to help with regards to acne etc.

    mcl

    ORIGINAL: Seany

    Help.....................ive got 10 days PCT left and over the last 2 days ive come out in spots big time, its horrible and im very very p1ssed off about it due to the fact im going to Antigua in 15 days time and i certainly do not want to embaress my wife kids and myself over there.

    What the hell can i do to get rid asap, stop PCT? i feel good in myself so will this be a problem?

    Anything from the chemists strong and fast acting i could get, ive been using clearasil ultra the last week when they started to show mildly but that has obviously not worked.

    Please help im depressed big time

    Sean

    #2
    Seany
    Senior Member
    • Total Posts : 111
    • Reward points: 2454
    • Joined: 2005/04/08 23:39:58
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 15:16:57 (permalink)
    0
    Cheers mate will it start to go away or not if i still continue PCT?

    I dont care about gains if im gonna be covered in spots to be honest.

    I did decca and dbol.

    Proviron and clomid PCT

    Sean
    #3
    Fina
    Pro-Member
    • Total Posts : 2841
    • Reward points: 9554
    • Joined: 2004/08/18 20:20:17
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 19:10:00 (permalink)
    0
    this is generally a sign of natural test levels rising basically big fluctuations.

    Stopping PCT won't make a difference unfortunatly, all you can do is keep going and hope it clears.

    Things to try,

    high dose vit b5 - 10g per day
    sunbeds
    showers twice a day
    etc
    #4
    figgy
    Pro-Member
    • Total Posts : 1081
    • Reward points: 6478
    • Joined: 2004/09/03 04:00:45
    • Location: USA
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 19:31:59 (permalink)
    0

    ORIGINAL: Seany

    Cheers mate will it start to go away or not if i still continue PCT?

    I dont care about gains if im gonna be covered in spots to be honest.

    I did decca and dbol.

    Proviron and clomid PCT

    Sean


    Ive NEVER been a FAN of PROVIRON. It is a DHT derivative(I think) and probably has BAD EFFECT on the SKIN. Ive used proviron and thought IT to be the culprit when it comes to ACNE. I personally would used arimidex (BUT I DONT KNOW IF USING IT FOR PCT MAKES ANY SENSE). If your balls didnt shrink than CLOMID and/or NOLVADEX should be enough...
    HCG During your cycle (but not PCT) should keep your balls ok(assuming you needed it)


    Ill risk being flamed here but if it were me...(ID STOP TAKING PROVIRON)
    #5
    Seany
    Senior Member
    • Total Posts : 111
    • Reward points: 2454
    • Joined: 2005/04/08 23:39:58
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 20:35:54 (permalink)
    0
    My balls didnt shrink btw.

    Ive got some gel from the chemist hope it works..........would this normally last throughout PCT or will it slow up?

    Antigua wont be fun im p1ssed right off big time.

    Sean
    #6
    Seany
    Senior Member
    • Total Posts : 111
    • Reward points: 2454
    • Joined: 2005/04/08 23:39:58
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 20:43:59 (permalink)
    0
    What are the chances of this clearing up in 2 weeks?

    Sean
    #7
    PartyBoy
    Moderator
    • Total Posts : 28528
    • Reward points: 12844
    • Joined: 2003/01/14 15:49:53
    • Location: The Lakes, UK
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 20:44:51 (permalink)
    0
    Post cycle acne has more to do with the wildly fluctuating natural hormone levels, rather than the pct meds themselves.
    post edited by PartyBoy - 2005/07/21 20:45:28

     
    #8
    Seany
    Senior Member
    • Total Posts : 111
    • Reward points: 2454
    • Joined: 2005/04/08 23:39:58
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 20:50:24 (permalink)
    0
    That must be the reason im going through hell too.

    Should be sorted in 2 weeks then hopeflully

    Sean
    #9
    PartyBoy
    Moderator
    • Total Posts : 28528
    • Reward points: 12844
    • Joined: 2003/01/14 15:49:53
    • Location: The Lakes, UK
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 21:06:35 (permalink)
    0
    Unlikely tbh as it takes many weeks for natural hormone levels to stabilse and to (hopefully) return to pre-cycle levels. It is an ongoing process that lasts much longer than a 3 week pct

     
    #10
    cranny
    Olympian Member
    • Total Posts : 673
    • Reward points: 4453
    • Joined: 2005/02/03 15:24:06
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 22:22:21 (permalink)
    0
    As PB said, it's going to be a while. My cycle was fine but man did my back flame starting the second half of pct. It's not the meds. Rather the homonal imbalance you're going through as said above. You could try vitamin B-5(pantothenic acid) @ about 3g/day and something like proactive. But if you're that concerned, I would go to a dermatologist and get it sorted.
    #11
    figgy
    Pro-Member
    • Total Posts : 1081
    • Reward points: 6478
    • Joined: 2004/09/03 04:00:45
    • Location: USA
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 22:31:44 (permalink)
    0

    ORIGINAL: PartyBoy

    Post cycle acne has more to do with the wildly fluctuating natural hormone levels, rather than the pct meds themselves.


    ^^^Agreed but I still don't like PROVIRON(could only aggrevate the already existing PCT ACNE). And to be honest, I don't know why you need something to stop aromitization during the PCT time period(I suppose test levels might still be high enough to continue aromitizing?? hmm? sounds reasonable though...).....If I was going stop any sort of aromitization, I still would use the arimidex during PCT.(Note: this may help your HPTA recover faster by lowering additional formation of estrogen, but I bet you'd lose SIZE faster too...dunno really).....SEEMS that Nolva/clomid would make your hypothalymus respond whether NEW estrogen KEPT FORMING or NOT(assuming the dosages of NOLVA/CLOMID were high enough).

    Ive really never heard of people using arimidex POST CYCLE.....
    Of course I MAY BE WRONG

    #12
    WARDEN
    Pro-Member
    • Total Posts : 5199
    • Reward points: 4343
    • Joined: 2004/05/18 19:28:55
    • Location: London, UK
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 22:33:03 (permalink)
    0
    On a side-note you shouldn`t be running proviron during pct as it`s believed that it keeps you shut down.

    100% chemically enhanced...only trees grow naturally!
    #13
    Fina
    Pro-Member
    • Total Posts : 2841
    • Reward points: 9554
    • Joined: 2004/08/18 20:20:17
    • Status: offline
    RE: PCT acne help please!( Desperate) 2005/07/21 22:34:11 (permalink)
    0
    i agree with the other guys, it can take months to stabilize and return to normal
    #14
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5